• globug6691's Avatar

    globug6691 shared an experience

    Drug or Chemo Therapy (Chemotherapy): Dosage changes in chemo and associated drugs for side effects. Weakness decreased and less constipation from a decrease in atropine.

    1 Comment
    • NanaL's Avatar
      NanaL

      I'm glad to hear the dosage change made improvements on your side effects.

      over 1 year ago
  • globug6691's Avatar

    globug6691 shared an experience

    Drug or Chemo Therapy (Chemotherapy): After a 2 month break chemo (Fulfuri) was restarted

  • globug6691's Avatar

    globug6691 shared an experience

    Celebration (Cancer is shrinking): After getting 12 cycles of Fulfuri was rescanned and found that liver tumors were shrinking. About 9 months after diagnosis got the courage to ask my life expectancy and was told no way to tell but based on md experience 6 months without chemo and 1 to 3 years with chemo. This was about a year after diagnosis so it was very exciting news!

  • globug6691's Avatar

    globug6691 shared an experience

    Oh No (Health insurance issue): I wasn't working and hadn't since diagnosis for six months so obviously my company had to terminate me and I lost my insurance. Due to many side effects and depression issues and bills I did not open all my mail. Went on a honeymoon cruise and when I came back for my next chemo cycle I found out my insurance was terminated. I could afford COBRA so I had to find private insurance and it took a month for it to start.

  • globug6691's Avatar

    globug6691 shared an experience

    Drug or Chemo Therapy (Chemotherapy): Chemo was changed to Fulfuri with Avastin. No longer had hand and foot cold sensitivity. Continued with weakness.

  • globug6691's Avatar

    globug6691 shared an experience

    Oh No (tumors in liver enlarging): My cancer is considered non curable but the goal of chemo was to shrink my liver tumors. My primary tumor was removed with colon resection. When rescanned after 6 cycles of chemo my liver tumors had become larger.